# SDR KCSA201807201203

- Difficulty date: July 20, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULK CARGO DOOR APPROX STA 1432 STR 29L HAS AREA OF CORROSION ON INNER CHORD.
